I was diagnosed with graves about a year ago and chose not to have the RAI treatment. I have been taking tapazole and my numbers are good. I have been having cramps in places that i didnt know you could have them in like my ribs my neck and under my arms. My endo checked my vitamin D level and it was 9 so he put me on 50,000 IU of D once a week. Since i have been on the vitamin D (6 weeks) my cramps are worse and now i have muscle and joint pain all the time. It seems like everything on my body hurts and after weeks of pain i am really in a MOOD!! I was wondering if vitamin D causes these symptoms and if there is anything that i can do to make things better, faster.
I dont go back to my endo until 4-14 at which time i will be asking for a copy of all my numbers from all the blood tests that i have done the week before i see him. I am just cofused because he didnt tell me that my cramps and spasms and joint pain would be sooo much worse than before i started the vit D. I have read that graves can cause osteoporosis and since there is no way to know how long i've had graves should i be tested for it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.